# SDR IPXA2019081205509

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53613402200
- Condition: Dented
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXT FUSELAGE DENT AT FR 18, 4 O'CLOCK POSITION.REPAIRED DENT RH FUSELAGE SKIN BETWEEN FR17 AND FR18, STR 33R IAW EO A300-5330-73589-A AND VT-SAA EA 300-5310-01-A7877 RE I/R. (MINOR)
